Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had unprotected sex. Pregnancy is positive. On Mensovit plus. Feeling nausea. Will this help in abortion?

Dear Doctors,
I have a unprotected sex on 15th/Sept/2013. ,my period use to start on 1st of every month, but this time delay, I have tested using test tube and found positive,
I have bought Mensovit plus and taken 1st tablet from today,feeling like nausea.
I would like to Know, is this tablet will help me in getting abortion,Hope I have taken this at early stage,

Wanted to know is this will help me, if yes what are the sysmptoms I will feel,
If does not work out what is the next step I should take,
Please answer me, I have big tension
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
Mensovit will NOT cause an abortion.
First and most immediately consult a gynecologist.
DO NOT DO ANYTHING ON YOUR OWN.
Next have the pregnancy confirmed and dated.
Medications / surgical abortion would then be prescribed to you as seen fit.
A follow up visit will ensure that the abortion is complete.
WIthout these steps, complications such as bleeding, infection, incomplete abortion, undiagnosed ectopic pregnancy will arise.
take care.
Answered: Tue, 15 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor